# SDR UIEA2017082401538

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,755 hours, 22,193 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU QUANTITY STARTED AND OPERATED APU BY 30 MINUTES WITH PNEUMATIC & SUPPLY ON MONITOR FOR LEAKS,  NO LEAKS NOTED.  CHECKED OIL QTY AGAIN NO OIL LOSS NOTED.  PERFORMED APU BITE TEST, CHECKED FLAGS,  NO FAULTS NOTED IAW AMM 12-13-04 AND AMM 49-11-00 FIM 49-11FT 958.
